# SDR DALA2025071405279

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 148,217 hours, 22,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0179 EXIT PLACARD ON PULL OUT SEAT NEEDS TO BE RE-SECURED. CORRECTIVE ACTION: RE-SECURED OF EXIT SIGN COVER BY PULL OUT SEAT AS REQ. AS PER B767 AMM 33-51. (7469483).
